Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Bleeding and Clotting Disorders




I am taking Prednisone, NSAID, and Asperine. I know that they can cause easy bruising. I have bruises that I don`t know where they came from and the smallest little touch I bruise. What else besides my medications can cause easly unknown brusing? How do I know if it is not something that needs to be checked by my doctor?


All of the medications that you are taking can lead to easy bruising. The other things that can contribute to the bruising are a low platelet count, as well as other medical conditions and aging which can affect the connective tissue.

I would encourage you to check with your physician if you think the bruising that you are having is excessive.

For more information:

Go to the Bleeding and Clotting Disorders health topic, where you can:

Response by:

Spero R Cataland, MD Spero R Cataland, MD
Associate Professor of Clinical Internal Medicine
College of Medicine
The Ohio State University